# SDR SWAA2021081907429

- Difficulty date: August 13, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 39,425 hours, 23,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALL EMERGENCY LIGHTS POWERED BY EMERGENCY BATTERY PACK M1673 ARE INOP ; / [01] C/W IAW AMM 33-51-06-960-805 TEST GOOD ATAG BF3688; [02] VERIFIED ITEM 1 FINAL AUDIT C/W
